Tensor FEM for spectral fractional diffusion

Lehel Banjai, Jens M. Melenk, Ricardo H. Nochetto, Enrique Otarola, Abner J. Salgado, Christoph Schwab

Research output: Contribution to journalArticle

9 Citations (Scopus)
2 Downloads (Pure)
Original languageEnglish
Pages (from-to)1–62
Number of pages62
JournalFoundations of Computational Mathematics
Early online date29 Oct 2018
Publication statusE-pub ahead of print - 29 Oct 2018


No photo of Lehel Banjai

Lehel Banjai

Person: Academic (Research & Teaching)

Cite this

Banjai, L., Melenk, J. M., Nochetto, R. H., Otarola, E., Salgado, A. J., & Schwab, C. (2018). Tensor FEM for spectral fractional diffusion. Foundations of Computational Mathematics, 1–62. https://doi.org/10.1007/s10208-018-9402-3